American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G42) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Ming-Jun Lai and Yang Liu. The probabilistic estimates on the largest and smallest $q$-singular values of random matrices. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Iterated function systems, Ruelle operators, and invariant projective measures. Math. Comp. 75 (2006) 1931-1970. MR 2240643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1